MAUDE Adverse Event Report: ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ABBOTT 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device could not be interrogated.The physician suspected premature battery depletion of the device.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The complaint of premature depletion was not confirmed.Device was received from the field with battery at near eri level without load.Electrical, pacing, interrogation features were tested and were noted to be within specification.Projected longevity estimation was performed, and device had normal battery depletion based on device usage.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18708003
Report Number2017865-2024-22682
Device Sequence Number7103173
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public05414734006224
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number2525T
Device Lot NumberP000069858
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown